# SDR REXA2014050700085

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 16,216 hours, 15,511 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR AT ES 65 UPPER SKIN DAMAGE AROUND POP RIVET.  REPAIRED IAW SRM 55-20-00 FIGURE 204 SHEET 5.
